# SDR A6WA201441655

- Difficulty date: June 11, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198041
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54667-8000-0019 - PAX DOOR TOP STEP 832 CT UPPER HINGE CRACKED.  R & R HINGE PN 601R31980-41 IAW SRM 51-41-02.
